# SDR CALA2020080901087

- Difficulty date: August 3, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 9,636 hours, 3,360 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CDU SINGLE FMC OPERATION MESSAGE SHOWS SINGLE FMC ON F/O SIDE,  VERBAL FROM FLIGHT CREW STATING FMC 2 C/B TRIPPED, REPLACED FMC 2 IAW MMSG 22-11822 FIM TASK TASK 22-11-00-810-811,  FLIGHT MANAGEMENT COMPUTER & AMM TASK 34-61-02-400-801 FMCS COMPUTER INSTALLATION. ACCOMPLISHED SUCCESSFUL LAND VERIFY TEST IAW AMM 22-11-00.   AIRCRAFT CAT STATUS RETAINED.
